# SDR SWIA200312113

- Difficulty date: June 17, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 38,790 hours, 47,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 6A EMERGENCY LIGHT POD INOPERATIVE.  RE-LAMPED ROW 6A EMERGENCY LIGHT.  OPS CHECK GOOD.
